Looking for a new way to augment your high? Well this one just might send you on that final journey, the one where you don’t come back.
Welcome to the newest ‘craze’ that is literally killing people. Fentanyl.
Fentanyl mixed with cocaine. Fentanyl mixed with heroin.
In Michigan, the death toll is mounting. There have been 19 deaths in Wayne County (Detroit area) since May 18th related to the illicit use of this drug and 106 since March of 2006. Most of these deaths have been associated with heroin combined with Fentanyl.
Fentanyl was first known as a pre-anesthetic. It is popularly used to treat severe pain, including chronic spinal pain and pain associated with cancer, that is, when other medications do not work. Fentanyl is a very potent cousin to heroin and morphine and using in combination with heroin or morphine makes it dangerously potent.
The most common cause of death is overdose. Symptoms of overdose include: trouble breathing, extreme sleepiness or sedation, inability to walk or talk normally, feeling faint, dizzy and confused. People experiencing these symptoms should seek help immediately (ie. go to an ER stat!).
Please alert your kids. This is considered a serious public health issue.
Hopefully, this will not spread across the country like the blight meth did.